# SDR FDEA201101310430

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 70750050B
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRM 53-00-03, REPAIR NR1 OF N/R N00148, REPAIR REQUIRES REPLACEMENT AT "BS 310.5- 324, S4R".  REMOVED HAT SECTION STA 340, STR 4R IAW SRM 51-40-02.  R & R HAT SECTION STA 340 STR 4R IAW SRM 53-00-03, FIG 201, R2.   THIS IS A CAT A REPAIR IAW NOTES, REF IN SRM 53-00-03, FUG 201, R2.  MAJOR REPAIR.
